# SDR CA951130007

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca
- System (JASC): 6220 · Main Rotor Head
- Part: External Stop
- Part number: 350A312005
- Condition: Corrosion
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)EXFOLIATION CORROSION ON OUTBOARD SIDE OF STOP.
